# SDR ASAA0843405

- Difficulty date: August 19, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 38,310 hours, 21,012 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434369
- Part serial: 2653
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B AFT FLAP DENTED ON LOWER LEADING EDGE SURFACE 46 INCHES FROM I/B END.  REMOVED DAMAGED SECTION OF FLAP LEADING EDGE FABRICATED, LOCATED, DRILLED AND INSTALLED NEW LEADING EDGE SECTION IAW B737 400 SRM 57 53 01 DETAIL IV PG 4 AND B DWG 65 4634.
